# SDR SIMA20140111002

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200310114
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2744 DURING CLIMB OUT CREW REPORTED BLEED 1 OVER TEMPERATURE EICAS WARNING DURING CLIMB OUT & DECLARED EMERGENCY.  RETURNED TO KORD.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NR 1 FAN AIR VLV IAW EMB-145 AMM 36-11-03, OPERATIONS CHECKED GOOD IAW AMM 36-00-00. THE ACFT RETURN TO SERVICE.
